# SDR ASAA2021102136361

- Difficulty date: October 21, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 28,584 hours, 8,968 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Ground Wire
- Part number: M0DREF539416
- Condition: None
- Location: L1 Window
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WINDOWHEAT AMBER OVERHEAT LIGHT ILLUMINATED. GROUNDED - YES. PERFORMED BITE ON #1 WINDOW HEAT CONTROL IAW 30-41 TASK 801. BITE CHECK PASS. REMOVED AND REPLACED #1 WINDOW ELECTRICAL CORD IAW B737-900 AMM 56-11-11. 1 BREAKER PULLED AND RESET. SEAMC DAVE NOTIFIED.
